# SDR ASAA9680099

- Difficulty date: April 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 3350 · Emergency Lighting
- Part: Emerg Evac Slide
- Part number: D29982107
- Condition: Failed Light Tes
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OAK - DURING C-CHECK, THE L1 DOOR EMERGENCY EVACUATION SLIDE EMERGENCY LIGHTS FAILED TEST.  REPLACED THE L1 DOOR EMERGENCY EVACUATION SLIDE.  (M)
